MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No additional patient information was provided.
 
Event or Problem Description
The customer reported falsely elevated architect lactate dehydrogenase results on the alinity c analyzer.Sample id (b)(6) generated an initial result of 657 and when repeated 193 ui/l.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The initial manufacturer report was inadvertently submitted with an incorrect analyzer type (alinity c analyzer) documented.The correct instrument is architect c16000 analyzer.Review of complaint activity did not identify any adverse or non-statistical trends for the architect lactate dehydrogenase assay.An increase in complaint activity was not identified for reagent lot 86459un18.The customer's instrument logs were reviewed.The questioned results were found to have been tested on the same reagent kit.The quality control logs were also reviewed and found the control results were within the expected ranges before and after the elevated patient results were generated.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no systemic issue or deficiency of the architect lactate dehydrogenase assay was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8274021
Report Number1628664-2019-00047
Device Sequence Number16533188
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2019
Device Catalogue Number02P56-21
Device Lot Number86459UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER, LN 03L77-01; ARCHITECT C16000 ANALYZER, LN 03L77-01; SERIAL # C1600945; SERIAL # C1600945